# SDR IPXA2020081759134

- Difficulty date: August 7, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,932 hours, 19,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70493
- Condition: Cracked
- Location: Fwd Cargo.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  LOWER FWD. CARGO INTERCOSTAL IS CRACKED AT STA. 6-30 AND LONG. 41 R/H.  REMOVED, FABRICATED AND REPLACED INTERCOSTAL IAW DWG. ACA7049 AND SRM 51-33-01. (MINOR)
